MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH URETEROSCOPE 7.3/10.4 FR. X 430 MM, 5°, ANGLED OCULAR, 6.4 FR. CHANNEL

OLYMPUS WINTER & IBE GMBH URETEROSCOPE 7.3/10.4 FR. X 430 MM, 5°, ANGLED OCULAR, 6.4 FR. CHANNEL
Model Number WA2UR14A
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the optics of the subject device are cloudy.The issue occurred during preparation for an unspecified procedure.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This report is being supplemented to provide a correction to a previously submitted report.This event was reported in error, and it would be unlikely to cause or contribute to a death or a serious injury if it were to recur.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
URETEROSCOPE 7.3/10.4 FR. X 430 MM, 5°, ANGLED OCULAR, 6.4 FR. CHANNEL
Common Device Name
URETEROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20810965
Report Number9610773-2024-33599
Device Sequence Number13219359
Product Code FGB
UDI-Device Identifier04042761086363
UDI-Public04042761086363
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA2UR14A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date11/29/2024
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown